×

zbMATH — the first resource for mathematics

Topological algebras with maximal regular ideals closed. (English) Zbl 1250.46033
The author gives sufficient conditions for closedness of regular maximal ideals (left, right and two-sided) in topological algebras (the author assumes only the separate continuity of multiplication). The conditions are formulated in terms of bornology of the algebra in question and they can be relaxed if the algebra is commutative and the multiplication is jointly continuous.

MSC:
46H10 Ideals and subalgebras
46A17 Bornologies and related structures; Mackey convergence, etc.
46J05 General theory of commutative topological algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abel M., Topological algebras with a nonempty spectrum, Tartu Riikl. Ül. Toimetised, 1989, 846, 11-24 (in Russian)
[2] Abel M., Advertive topological algebras, In: General Topological Algebras, Tartu, October 4-7, 1999, Math. Stud. (Tartu), 1, Estonian Mathematical Society, Tartu, 2001, 14-24 · Zbl 1044.46038
[3] Abel M., Topological algebras with pseudoconvexly bounded elements, Bedlewo, May 11-17, 2003, In: Topological Algebras, their Applications, and Related Topics, Banach Center Publ., 67, Polish Academy of Sciences, Institute of Mathematics, Warsaw, 2005, 21-33 http://dx.doi.org/10.4064/bc67-0-2
[4] Abel M., Topological algebras with idempotently pseudoconvex von Neumann bornology, In: Topological Algebras and Applications, Athens, June 27-July 1, 2005, Contemp. Math., 427, American Mathematical Society, Providence, 2007, 15-29 · Zbl 1125.46037
[5] Allan G.R., A spectral theory for locally convex alebras, Proc. London Math. Soc., 1965, 15, 399-421 http://dx.doi.org/10.1112/plms/s3-15.1.399 · Zbl 0138.38202
[6] Allan G.R., Dales H.G., McClure J.P., Pseudo-Banach algebras, Studia Math., 1971, 40, 55-69 · Zbl 0224.46052
[7] Balachandran V.K., Topological Algebras, North-Holland Math. Stud., 185, North-Holland, Amsterdam, 2000 http://dx.doi.org/10.1016/S0304-0208(00)80001-8
[8] Choukri R., Sur certaines questions concernant les Q-algèbres, Extracta Math., 2001, 16(1), 79-82 · Zbl 0995.46033
[9] Haralampidou M., Annihilator topological algebras, Portugal. Math., 1994, 51(1), 147-162 · Zbl 0806.46051
[10] Haralampidou M., On the Krull property in topological algebras, Comment. Math. Prace Mat., 2006, 46(2), 141-162 · Zbl 1180.46035
[11] Hogbe-Nlend H., Théorie des Bornologies et Applications, Lecture Notes in Math., 213, Springer, Berlin-New York, 1971 · Zbl 0225.46005
[12] Hogbe-Nlend H., Les fondements de la théorie spectrale des algèbres bornologiques, Bol. Soc. Brasil. Mat., 1972, 3(1), 19-56 http://dx.doi.org/10.1007/BF02584840 · Zbl 0338.46042
[13] Hogbe-Nlend H., Bornologies and Functional Analysis, North-Holland Math. Stud., 26, North-Holland, Amsterdam-New York-Oxford, 1977 · Zbl 0359.46004
[14] Husain T., Multiplicative Functionals on Topological Algebras, Res. Notes in Math., 85, Pitman, Boston, 1983
[15] Jarchow H., Locally Convex Spaces, Mathematische Leitfäden, Teubner, Stuttgart, 1981
[16] Köthe G., Topological Vector Spaces. I, Grundlehren Math. Wiss., 159, Springer, New York, 1969 http://dx.doi.org/10.1007/978-3-642-64988-2
[17] Ligaud J.-P., Sur les rapports entre topologies et bornologies pseudoconvexes, C. R. Acad. Sci. Paris. Sér. A-B, 1970, 271, A1058-A1060 · Zbl 0202.39403
[18] Naĭmark N.A., Normed Algebras, 3rd ed., Wolters-Noordhoff Series of Monographs and Textbooks on Pure and Applied Mathematics, Wolters-Noordhoff, Groningen, 1972
[19] Schaefer H.H., Wolff M.P., Topological Vector Spaces, 2nd ed., Grad. Texts in Math., 3, Springer, New York, 1999 http://dx.doi.org/10.1007/978-1-4612-1468-7
[20] Waelbroeck L., Algèbres commutatives: éléments réguliers, Bull. Soc. Math. Belg., 1957, 9, 42-49
[21] Waelbroeck L., Topological Vector Spaces and Algebras, Lecture Notes in Math., 230, Springer, Berlin-New York, 1971 · Zbl 0225.46001
[22] Waelbroeck L., The holomorphic functional calculus and non-Banach algebras, In: Algebras in Analysis, Birmingham, 1973, Academic Press, London, 1975, 187-251
[23] Waelbroeck L., Bornological Quotients, Mem. Cl. Sci. Collect. 4o(3), 7, Académie Royale de Belgique, Classe des Sciences, Brussels, 2005
[24] Żelazko W., On topologization of countably generated algebras, Studia Math., 1994, 112(1), 83-88 · Zbl 0832.46042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.